It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Fatigue Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-01-2006, 10:49 AM   #1
Inactive
(male)
 
Join Date: Aug 2006
Location: Camarillo, CA, U.S
Posts: 1
Mauricio_Col HB User
Help I can't function at all, feeling groggy

Hi all, there's a lot of brave people on this board, props to you. My story in short:

Very athletic and active, just 4 months ago I was training for a triathlon, I started loosing ability to train as hard. Went to the doctor and was positive for H pylori, was given antibiotics for 14 day. Right after I stopped antibiotics I started feeling Brain Fog and extremely fatigued, I never felt that way before being treated with antibiotics. Couldn't function, had to go on sick leave, I have weak legs/pain, tingling sensation in arms and legs, muscle spams, lower back pain, can't focus, feeling lightheaded all the time (weird feeling), these extreme symptoms started 3 weeks ago. Got tested by Quest diagnostic, Western Blot, came negative for all bands related to Lyme. In May I visited a friend in Connecticut and went for a hike while it was raining, never felt a tick and never had a rash.

What should be the next steps? could it be some other disorder with my immune system that was triggered by the use of antibiotics?


Please any info is appreciated, thanks,

Mauricio

 
Old 08-01-2006, 11:00 AM   #2
 
Join Date: Jun 2006
Posts: 0
mod-anon HB User
Re: Help I can't function at all, feeling groggy

Do not post a question in multiple Boards.

Please read and follow the posting rules.

 
Sponsors Lightbulb
   
Old 08-02-2006, 12:42 AM   #3
Junior Member
(female)
 
Join Date: Jul 2006
Location: New Zealand
Posts: 33
bailey11 HB User
Re: Help I can't function at all, feeling groggy

Hi, Unfortunately as you probably already know that antibiotics are quite harmful. They wipe out both the bacteria for which they're intended, as well as the good bacteria. So this means it will take some time for your body to build up the good bacteria, therefore this is why you might be feeling the way you do. I would recommend for you to go to your local health store and pick up something that will speed up the recovery of the good bacteria, as it can take a long time to restore the intestinal balance. It is important to take something especially after taking antibiotics, as they do so much damage. Talk to someone in your health store and they will know what to recommed you for this. You might need to be on something for a few months.

Goodluck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Please help me get my life back sleepdeprived1 Sleep Disorders 3 02-21-2008 02:08 PM
Xanax help? SutterCane Anxiety 14 07-15-2006 10:20 AM
Lexapro making me feel worse after 2 days?? HELP! amberil Panic Disorders 4 07-13-2006 02:28 PM
Is this GERD? Help me out! JakeJohnson008 Acid Reflux / GERD 6 03-10-2006 09:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



paulapage1980 (3), wigs123 (3), Brodie179 (3), ladybud (3), mare50 (3), RickinOH (3), CFIDS (3), sleepykitty44 (3), microwave (2), proudARMYmom (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!